# SDR AALA981372

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- Engine: Ge CF680C2A5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Adapter
- Part number: 9395M78G08
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: A, J
- Precautionary procedure: A, E

## Discrepancy

SJU - FLT 574 - DURING CRUISE NR 1 ENGINE WAS SHUT DOWN BY CREW DUE TO ENGINE FIRE.  RETURNED AND LANDED SJU.  REPLACED NR 1 ENGINE.  SHOP FOUND THE AGB IDLER ADAPTER THREADED INSERTS WERE PULLED OUT CAUSING FUEL TO LEAK, FIRE AND ENGINE SHUTDOWN.  GENERAL ELECTRIC ISSUED SB 73-A283 REV2 TO CORRECT SITUATION.  (M)
